# SDR UALA2013010200005

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 57,994 hours, 6,692 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79299910
- Part serial: 9806027
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'BLEED 1 OVHT' EICAS STATUS MSG DISPLAYED.  BLEED AIR OVERHEAT CAUSING ENGINE 1 PRV AND HPSOV TO BE COMMANDED CLOSED.  CREW COMMENTS: EICAS MSG. BLD 1 OVHT-PRV.  ACCOMPLISHED QRH PROCEDURE.  MSG WENT AWAY.  THEN MSG RETURNED.  REPLACED NR 1 PYLON PRSOV, 36 11 04 OPS OK NO MESSAGES
